| Model Number |
71002-034 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implants have not been returned nor has the identifying lot number(s) been provided.The additional plate which was installed without a locking mechanism, remains fastened within the patients cervical vertebrae.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
Event or Problem Description
The gold piece in the center of both plates popped off after bending each of them to achieve additional lordosis.An additional plate was also bent to fit the patient.The gold piece popped off this one as well, but the surgeon elected to install the plate without a locking mechanism.The event caused no patient harm.